Featured Posts
Aeir523
New, need some advice.
by Aeir523
March 29, 2013 at 3:35 PM

I am well a single parent to a 2yr old. And just recently I had gotten together with my bf.
Well I am on bc and everything was all good an normal, but then I was on antibiotics for a little while... and well about a week after that I started to feel like I was pregnant all over again. I even missed my period but then started to spot (it was like 2 weeks late and didn't last that long)
I am scared that there is a chance that I am pregnant, but that my bf wants to break up with me. And I really dont think that I am but my body is acting like it is. It honestly would be best if I wasnt especially if there is the chance of being alone thru it all over again.
I have had negative tests, negative anything they thought that could cause me to feel like I do actually. No UTI no kidney infection, no STD...
The last time I felt this sick, I ended up with my daughter.

Replies

  • goddess99
    March 29, 2013 at 5:01 PM

    Well after reading all that, I hope you're not pregnant either. Good luck with everything.

  • singlemama0905
    March 29, 2013 at 5:03 PM
    I just had a pregnancy scare too...if everything has come back negative, you're prolly not pregnant. I hope for your sake you're not...good luck.
  • Aeir523
    by Aeir523
    March 29, 2013 at 5:09 PM

    Me too, and the sad part is... I thought I was pregnant before he made it seem like he wants to break up.
    And I really just want to get back to playing games hanging out and having fun. But he just hasnt given me the chance to talk with him all week long.

  • Janet
    by Janet
    March 29, 2013 at 6:45 PM
    I hope for your sake your not. I doubt that you are since your test was negative.
  • SeabeeWife2011
    March 29, 2013 at 6:54 PM
    Go to the md to get an opinion....your body could be reacting to the birth control. Mine does the same. I hope everything is ok with you but please, go see an MD!
  • Aeir523
    by Aeir523
    March 29, 2013 at 7:25 PM

    I have gone to the dr about it, she said I have had my bc in long enough for my body to not be having side effects.
    And then if it doesnt get better in a month then I will end up going off the bc. But I have been on it since last year and everything was always so normal and so regular.
    Has anybody ever just had a reaction with thier periods messing up while on antibiotics and bc? with out resulting in it being anything more than just a reaction from the antibiotics?

  • KristaAnne
    March 29, 2013 at 9:14 PM

    Try not to stress. Stress can make you sick and delay your period as well.  Good luck!

  • nurse1997
    March 29, 2013 at 9:17 PM

    UM GET READY LOOKS LIKE YOU WILL BE A MOMMA AGAIN GOOD LUCK

  • MistressMinerva
    March 29, 2013 at 9:20 PM

    Good luck with everything.

Active Posts in All Groups
More Active Posts
Featured Posts in All Groups
More Featured Posts
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN